Please use this identifier to cite or link to this item: https://dspace.uzhnu.edu.ua/jspui/handle/lib/16657
Title: Топологія розширення
Authors: Бабич, В. М.
Філоненко, О. М.
Issue Date: 2015
Publisher: Видавництво УжНУ "Говерла"
Citation: Топологія розширення [Текст] / В. М. Бабич, О. М. Філоненко // Науковий вісник Ужгородського університету : серія : Математика і інформатика / редкол.: В.В.Маринець (гол. ред.), І.І.Король, М.Д.Бабич, О.Ф.Волошин та ін. – Ужгород : Видавництво УжНУ "Говерла", 2015. – Вип. 1 (26). – С. 7–11. – Бібліогр. : с. 11 (3 назви). – Рез. англ., укр.
Abstract: У роботі отримано результати, які описують власивості загальної топологічної конструкції - топології розширення. Зокрема, доведено, що ця топологія має властивість транзитивності, знайдено бази найменшої потужності для топології та системи околів точки, обчислено внутрішність, замикання, множини граничних та ізольованих точок довільної множини.
The paper contains the results which describe the properties of such general topological construction as extension topology. In particular, we prove that this topology has the property of transitivity. We find the base of the least cardinality for the topology and local one for the neighborhood system of every point. We calculate the interior, the closure, and the sets of isolated and limit points of any set. Also we prove that this space is disconnected, find components, and investigate its cardinality characteristics, separation axioms and metrizability.
Type: Text
Publication type: Стаття
URI: https://dspace.uzhnu.edu.ua/jspui/handle/lib/16657
Appears in Collections:Науковий вісник УжНУ Серія: Математика і інформатика. Випуск №1 (26) - 2015

Files in This Item:
File Description SizeFormat 
топологія розширення.pdf275.82 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.